# SDR DXTA2017121806434

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 8,845 hours, 5,333 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 7014300901
- Part serial: 0410E071
- Condition: Unserviceable
- Location: Ecas
- Stage of operation: UK
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A, B

## Discrepancy

DU CAS MESSAGE AND PFD 2 CIRCUIT BREAKER POPPED. STRONG ELECTRICAL ODOR ALSO. CORRECTIVE ACTION: CONFIRMED PFD 2 BREAKER TRIP IMMEDIATELY WITH AVIONICS SWITCH ON. REMOVED #5 DU SCREEN. APPLIED POWER AND CB IS NO LONGER TRIPPING. INSPECTED WIRING BEHIND RH CB PANEL AND BEHIND DU #5. NO DEFECTS NOTED. INSTALLED CUSTOMER SUPPLIED MODIFIED DU SCREEN. REMOVAL/INSTALLATION ACCOMPLISHED IAW CESSNA 750 MM 31-50-01. OPS CHECK GOOD.
